Faculty Faiz Ullah

Dr. FAIZ ULLAH

Associate Professor
  • College of Electrical & Mechanical Engineering
  • Doctoral
Summary

Academic Background
( ) Doctoral Ocean University of China - June 01, 2012
( ) Masters National University of Sciences and Technology - June 01, 2007
( ) Masters Quaid-i-Azam University - June 01, 2004
( ) Associate Ordinary Bachelor University of Peshawar - June 01, 2001
Publications
The existence–uniqueness and exponential estimate of solutions for stochastic functional differential equations driven by G‐Brownian motion September 09, 2020 Faiz Faizullah, Quanxin Zhu, Rahman Ullah Mathematical Methods in the Applied Sciences - Pages 1-12
A Note on the Approximate Solutions for Stochastic Differential Equations Driven by G-Brownian Motion February 05, 2020 R. Ullah, Faiz Faizullah, Jihen Majdoubi, I. Tlili, I. Khan, Ghaus ur Rahman Journal of Computational Analysis and Applications - Volume 28(5), Pages 798-807
On boundedness and convergence of solutions for neutral stochastic functional differential equations driven by G-Brownian motion July 17, 2019 Faiz Faizullah Advances in Difference Equations - Article number: 289, Page 1-16
Estimates for the difference between approximate and exact solutions to stochastic differential equations in the G-framework January 01, 2019 Faiz Faizullah, Ilyas Khan , Mukhtar M. Salah , Ziyad Ali Alhussain Journal of Taibah University for Science - Volume: 13 Issue: 1 Pages: 20-26
Qualitative behavior of a second-order fuzzy difference equation July 01, 2018 Ghaus ur Rahman, Qamar Din, Faiz Faizullah, Faiz Muhammad Khan Journal of Intelligent & Fuzzy Systems - Volume: 34 Issue: 1 Pages: 745-753
Existence and stability of solutions to non-linear neutral stochastic functional differential equations in the framework of G-Brownian motion October 30, 2017 Faiz Faizullah, M Bux, MA Rana, Ghaus ur Rahman Advances in Difference Equations - -
On existence and approximate solutions for stochastic differential equations in the framework of G-Brownian motion October 20, 2017 Faiz Faizullah, Rahman Ullah The European Physical Journal Plus - Volume: 132 Issue: 10 Article Number: 435
On Existence and Comparison Results for Solutions to Stochastic Functional Differential Equations in the G-Framework October 02, 2017 Faiz Faizullah, Matloob-Ur-Rehman, Muhammad Shahzad, M. Ikhlaq Chohan Journal of Computational Analysis & Applications - Volume: 23 Issue: 4 Pages: 693-702
On the Uniqueness Results and Value Distribution of Meromorphic Mappings August 17, 2017 Faiz Faizullah, Xiao-Min Li, Rahman Ullah, Hong-Xun Yi, Riaz Ahmad Khan Mathematics - Volume: 5, Issue: 3, Article Number: 42
A Note on pth Moment Estimates for Stochastic Functional Differential Equations in the Framework of G-Brownian Motion June 28, 2017 Faiz Faizullah Iranian Journal of Science and Technology, Transactions A: Science - Volume 41, Issue 4, Pages 1131–1138
Existence and uniqueness of solutions to SFDEs driven by G-Brownian motion with non-Lipschitz conditions February 08, 2017 Faiz Faizullah Computational analysis and applications - Volume: 23 Issue: 2 Pages: 344-354
On Periodicity and Uniqueness of Meromorphic Functions February 01, 2017 Rahman Ullah, Xiao-Min Li, Faiz Faizullah Journal of Computational and Theoretical Nanoscience - Volume 14, Number 2, Pages 910-917
A Note on Stochastic Functional Differential Equations Driven by G-Brownian Motion with Discontinuous Drift Coefficients November 01, 2016 Faiz Faizullah, Aamir Mukhtar, M. A. Rana Journal of Computational Analysis & Applications - Volume: 21 Issue: 5 Pages: 910-919
On the pth moment estimates of solutions to stochastic functional differential equations in the G‑framework June 24, 2016 Faiz Faizullah SpringerPlus - Volume: 5, Article Number: 872
Slow manifolds in chemical kinetics January 01, 2016 Faiz Faizullah, Muhammad Shahzad, Ibrar ul Haq, Faisal Sultan, Abdul Wahab, Ghaus Ur Rahman Journal of the Chemical Society of Pakistan - Volume: 38 Issue: 5 Pages: 828-835
Existence Results and Moment Estimates for NSFDEs Driven by G-Brownian Motion January 01, 2016 Faiz Faizullah Journal of Computational and Theoretical Nanoscience - Vol. 13, Pages 1–8
A Note on the Existence Results for Stochastic Functional Differential Equations Driven by G-Brownian Motion January 01, 2016 Faiz Faizullah, Farkhanda, Fawad Hussain Journal of Computational and Theoretical Nanoscience - Vol. 13, Pages 1–5
Some Characterizations of Intra-regular Abel-Grassmann Groupoids March 05, 2014 Madad Khan, Saima Anis , Faizullah Faiz Research Journal of Applied Sciences, Engineering and Technology - Volume 7, Issue 9, Pages 1848-1855
Existence of Solutions for G-SFDES with Cauchy-Maruyama Approximation Scheme January 01, 2014 Faiz Faizullah Abstract and Applied Analysis - Article Number: 809431
On the Existence of Solutions for Stochastic Differential Equations under G-Brownian Motion January 01, 2013 Faiz Faizullah, Waseem Asghar Khan, Muhammad Arif, Riaz Ahmad Khan Life Science Journal - Vol. 10, No 5s, Pages 255-260
Upper and Lower Solutions Method for G-BSDEs in the Reverse Order January 01, 2013 Faiz Faizullah, Shahzad Amin Sheikh, Yasir Ali, Rahmat Ullah Life Science Journal - Volume 10, Issue 2, Pages 2731-2739
Existence of Solutions for Stochastic Differential Equations under G-Brownian Motion with Discontinuous Coefficients December 01, 2012 Faiz Faizullah Zeitschrift für Naturforschung A-A Journal of Physical Sciences - Volume: 67 Issue: 12 Pages: 692-698
A Note on the Carath´eodory Approximation Scheme for Stochastic Differential Equations under G-Brownian Motion November 14, 2012 Faiz Faizullah Zeitschrift Fur Naturforschung Section A-A Journal of Physical Sciences - Vol 67a, Pages 699 – 70
A Note on the Existence of Solutions for Backward Stochastic Differential Equations under G-Brownian Motion July 12, 2012 Faizullah, Daxiong Piao World Applied Sciences Journal - Volume 16, Issue 12
Semiprime (Ρ,ΡΦqk)-fuzzy Quasi-ideals in Ordered Semigroups April 11, 2012 Asghar Khan, Nor Haniza Sarmin, Faiz Muhammad Khan, Faizullah World Applied Sciences Journal - Volume 16, Issue 12
Trig based time domain constellation shaping technique for peak to average power ratio reduction in OFDM systems February 08, 2012 Faiz Faizullah, Hina Shabbir, Shahzad Amin Sheikh Life Science Journal-Acta Zhengzhou University Overseas Edition - Volume 9, Issue No 4, Pages 4465-4471
Existence of solutions for G-SDEs with upper and lower solutions in the reverse order January 04, 2012 Faiz Faizullah, Daxiong Piao International Journal of the Physical Sciences - Vol. 7 Issue no 3, Pages. 432 - 439
Some Sufficient Conditions for Spirallike Functions with Argument Properties January 01, 2012 Faiz Faizullah, Muhammad Arif, Mohsan Raza, Saeed Islam, Javed Iqba Life Science Journal, ISSN:1097-8135, , 2012 - Vol. 9(4), Pages 3770-3773
On the Existence and Uniqueness of Solutions for Stochastic Differential Equations under G-Brownian Motion in a Generalized Space January 01, 2012 Faiz Faizullah, Rahmanullah, Daxiong Piao, Asghar Khan World Applied Sciences Journal - Volume 19, Issue 12, Pages 1746-1751
Existence and Approximation of Solutions of Boundary Value Problems on Time Scales August 11, 2009 Rahmat Ali Khan, Faizullah, Muhammad Rafique Advances in Dynamical Systems and Applications - Volume 4, Number 2, Pages 197-209
Conferences